# SDR ASOA200900752

- Difficulty date: July 10, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,096 hours, 23,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+128 VERT POST, LBL 18.0, AFT OUTBOARD FLANGE HAS TWO CRACK INDICATIONS NOTED AT WL 69.0. BOTH INDICATIONS FAIL NDT AT 55 PERCENT FSH (MARKED).  INDICATION ABOVE WL 69.0 IS APPROX .312 INCH IN LENGTH INDICATION BELOW WL 69.0 IS APPROX .375 INCH IN LENGTH.  REPAIRED FS 559 BULKHEAD BETWEEN LBL 27 AND RBL 27 AND CAP ANGLES IAW REO 601R-53-41-260 AND REO 601R-53-41-1001. COMPLIED WITH EC/TC 601R-53-41-1001 AND MET THE REQUIREMENTS OF REO 601R-53-41-1001. COMPLIED WITH EC/TC 601R-53-41-260 IAW REO 601R-53-41-260 REV. RII COMPLIED WITH.
